# SDR DT1R20130423002

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: General aviation
- Aircraft: N5NJ
- Make and model: Agusta AW139
- Aircraft serial: 41260
- Aircraft time: 466 hours, 1,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 3G5212A00433
- Condition: Unsecure
- Location: Rt Pax
- Part time: 86 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT APPROX 140 KTS THE RT CABIN DOOR OPENED.  DOOR REMAINED ATTACHED TO THE ACFT.  THE ACFT LANDED SAFELY.  THE RT CABIN DOOR AND LOOSE EQUIPMENT WAS REMOVED FROM THE ACFT.
